# SDR UALA2012101205817

- Difficulty date: October 11, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,829 hours, 22,841 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 1026V0800
- Part serial: 1497
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE STATUS MESSAGE,  RT OIL SCAVANGE VALVE, AFTER TAKEOFF.  ALL SYS NORMAL.  REMOVED AND REPLACED SCAVENGE VALVE.
